# SDR CA121210007

- Difficulty date: December 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 32,626 hours
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730003
- Condition: Binding
- Location: Engine Control
- Part time: 32,472 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT THE CREW NOTICED THAT THE LT THROTTLE WAS JAMMED.  THEY WERE ABLE TO LOOSEN THE THROTTLE SOMEWHAT DURING THE DESCENT BUT IT WAS STILL VERY STIFF TO MOVE.  ONCE ON THE GROUND THE THROTTLE SEEMED TO WORK NORMALLY.  THE LT THROTTLE GEARBOX WAS REPLACED AND ON THE RETURN FLIGHT TO THE MAINTENANCE BASE THE LT THROTTLE WAS AGAIN NOTED TO BE STIFF AT ALTITUDE BUT OK ONCE AGAIN ON THE GROUND.  THE LT PYLON THROTTLE CABLE WAS REPLACED.  WHEN REMOVED THERE WAS FLUID INSIDE THE CABLE CASING SO IT IS SUSPECTED THAT THE CABLE BECAME FROZEN AT ALTITUDE. THE FUSELAGE SECTION OF THE LT THROTTLE CABLE RUN WAS ALSO BLOWN CLEAR OF MOISTURE PRIOR TO REASSY.
